Open Access
March 2003 L-Stability of Constants in a Model for Radiating Gases
Denis Serre
Commun. Math. Sci. 1(1): 197-205 (March 2003).


In previous work, the L-stability of constant states in a model of radiative gases, under a zero-mass initial disturbance, was often left open. Actually, it was proved only for the Burgers flux and odd inital data which were non-negative on R+. We now prove this stability in full generality. This result is used, as usual, to prove the L-stability of shock profiles.


Download Citation

Denis Serre. "L-Stability of Constants in a Model for Radiating Gases." Commun. Math. Sci. 1 (1) 197 - 205, March 2003.


Published: March 2003
First available in Project Euclid: 7 June 2005

zbMATH: 1080.76047
MathSciNet: MR1979850

Rights: Copyright © 2003 International Press of Boston

Vol.1 • No. 1 • March 2003
Back to Top